# SDR HNAA2015061900198

- Difficulty date: June 19, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 63,786 hours, 71,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: ORF214
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY EGRESS LIGHT IS INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY AT ROW 3AC IAW MM 33-51-05.  OPS CHECKED GOOD.
